# SDR UIEA200800358

- Difficulty date: February 2, 2009
- Submitted: February 4, 2009
- Operation: Air carrier
- Aircraft: N408MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29261
- Aircraft time: 44,191 hours, 6,834 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Bs 1220
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 1220 LBL 106 BELOW FLOOR WEB CRACKED.  FLOORBEAM INTERCOSTAL WEB REPAIRED AS PER 51-70-13 AND EO 4453A229.
